MAUDE Adverse Event Report: Dentsply Sirona Orthodontics Inc. NONTEMPLATE ALIGNER ARCH; Aligner, Sequential

Dentsply Sirona Orthodontics Inc. NONTEMPLATE ALIGNER ARCH; Aligner, Sequential
Catalog Number 00856379007023
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Laceration(s) (1946); Discomfort (2330)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
NONTEMPLATE ALIGNER ARCH
Common Device Name
Aligner, Sequential
Manufacturer (Section D)
Dentsply Sirona Orthodontics Inc.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
Dentsply Sirona Orthodontics Inc.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50082813
Report Number1649995-2026-00048
Device Sequence Number18696937
Product Code NXC
UDI-Device Identifier00856379007023
UDI-Public00856379007023
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00856379007023
Device Lot Number12418277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexMale